# SDR FDEA202102150357

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEU0311400C
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR - PANEL 252RF - CHAFFING DAMAGE TO UPPER FACE SHEET OF FLOOR   BOARD. FABRACATED FLOOR PANEL 252RF AS REQUIRED PER FEDEX DWG# SRZ-25-005
